Skip to main content
placeholder image

Restricted quasi-score estimating functions for sample survey data

Journal Article


Abstract


Publication Date


  • 2004

Citation


  • Lin, Y. -X., Steel, D., & Chambers, R. L. (2004). Restricted quasi-score estimating functions for sample survey data. Journal of Applied Probability, 41(A), 119-130. doi:10.1017/s0021900200112240

Web Of Science Accession Number


Start Page


  • 119

End Page


  • 130

Volume


  • 41

Issue


  • A

Abstract


Publication Date


  • 2004

Citation


  • Lin, Y. -X., Steel, D., & Chambers, R. L. (2004). Restricted quasi-score estimating functions for sample survey data. Journal of Applied Probability, 41(A), 119-130. doi:10.1017/s0021900200112240

Web Of Science Accession Number


Start Page


  • 119

End Page


  • 130

Volume


  • 41

Issue


  • A